# SDR 39LA20150326112

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP LT SIDE AT FS 8326, BL 20 FOUND CORRODED.  REPAIRED IAW EO 14022-300, ITEM 8 16.
